# SDR 02071501

- Difficulty date: July 15, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N512NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26962
- Aircraft time: 35,886 hours, 13,217 cycles
- Engine: Rroyce RB211535E4
- Engine time: 2,247 hours, 9,742 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508805
- Part serial: MX343196
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

Left Engine E.D.P. failed in Flight.  Aircraft returned to base, an uneventful landing was accomplished. Removed and Replaced #1 Engine Engine Driven Pump, Operational Check good, as per M/M.
